MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CANISTER,SUCTION,JUMBO JUG,12L,6EA/C

Medline Industries, LP MEDLINE; CANISTER,SUCTION,JUMBO JUG,12L,6EA/C
Catalog Number OR12L
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "have had two more come in damaged" and "the tops of the containers are so damaged that we cannot use them"; "only 2 were damaged from the case/6each" and "these were damaged coming out of the box, were not used.".
 
Additional Manufacturer Narrative
It was reported that they "have had two more come in damaged," the "outside box was not damaged," and "the tops of the containers are so damaged that we cannot use them"; the products "were damaged coming out of the box, were not used." investigation details stated that "this is not a quality issue" and the report "has been filed with osi (operation service issues)," which "takes care of physical shipping damage and/or concealed damage products and they will perform an investigation." a confirmation status was not documented in the investigation details provided; the cause code was updated to "dc:cause traced to transport/storage, osi: shipping damage, medline facility." overall, this was concluded to be physical shipping damage and/or concealed damage handled by osi.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CANISTER,SUCTION,JUMBO JUG,12L,6EA/C
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50854290
Report Number1417592-2026-47484
Device Sequence Number21338546
Product Code KDQ
UDI-Device Identifier10888277634268
UDI-Public10888277634268
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOR12L
Device Lot Number(10).4260
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown